By Topic

Propagation of a spherically symmetric mutual coherence function through a random medium

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Beran, M. ; University of Pennsylvania, Philadelphia, PA, USA

In this paper, an approximate solution obtained by iteration is given for the development of a spherically symmetric mutual coherence function, representing radiation propagating through a statistically homogeneous and isotropic random medium. Only small angle scattering about the radial propagation direction is considered. The results are compared to the problem where propagation is principally in a single direction.

Published in:

Antennas and Propagation, IEEE Transactions on  (Volume:15 ,  Issue: 1 )